MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM PRX BDY CONE 20X85; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 RECLAIM PRX BDY CONE 20X85; HIP FEMORAL STEM/SLEEVE
Catalog Number 197520085
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address right hip dislocation.
 
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM PRX BDY CONE 20X85
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6823786
Report Number1818910-2017-23566
Device Sequence Number11068531
Product Code KWA
UDI-Device Identifier10603295076889
UDI-Public10603295076889
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number197520085
Device Lot Number650905
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight82